MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIA TRABECULAR METAL TWO-PEG POROUS FXD BEARING LT SIZE D; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIA TRABECULAR METAL TWO-PEG POROUS FXD BEARING LT SIZE D; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient was revised for tibial subsidence approximately 4 months post implantation.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products.Unk size 8 uncemented femur size d.Unk- 10mm poly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d1, d2, d3, d4, g1, g3, g4, g6, h1, h2, h3, h4, h6, h10 the investigation remains in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient was revised for tibial subsidence and pain approximately 4 months post implantation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  visual examination of the provided pictures identified sign of use.Back of tibial plate had tissue covered and pegs were cut off.No product was returned to perform additional evaluation.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: initial op note found no intra-operative complications.No other notes were provided.X-ray review noted left tka with significant radiolucency at the bone cement interface and lateral component subsidence indicating loosening.No fracture.Complaint was confirmed based on provided medical record.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIA TRABECULAR METAL TWO-PEG POROUS FXD BEARING LT SIZE D
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18093455
Report Number0001822565-2023-03121
Device Sequence Number12325807
Product Code JWH
UDI-Device Identifier00889024510531
UDI-Public(01)00889024510531(17)320830(10)65574980
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530006701
Device Lot Number65574980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer11/08/2023
03/04/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date11/30/2023
03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight75 KG